Yasmin 28 and emotional upset?

Emotional upset YASMIN
0
Posted

Yasmin 28 and emotional upset?

0

I started taking Yasmin 28 to control my periods that come every two weeks. I have been taking this pill now for about 3 weeks. After taking the pill for a few days, I started having panic attacks, guilty feelings over the silliest things, uncontrollable crying and it’s been unbearable. I asked my Family dr about this and he said that since I had been on it for a few days (at that time) he said it was not the pills. Can anyone out there help? I dont know what to do. A: I wouldn’t be surprised if it was the new drugs – you can get immediate reactions I believe despite what your doctor says. Go back and see him. However try the following steps for panic and mood swings: 1.Breathe properly – if you control your breathing, you control panic. As soon as you notice the signs of anxiety, check your breathing: breathe in slowly through your nose pushing your tummy out (to the count of 5 or so). Breathe out slowly and for a bit longer (to the count of 7 or so) through your mouth. Do not breathe

Related Questions